# SDR UIEA2019032803670

- Difficulty date: March 24, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,542 hours, 16,724 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG L ENG FIRE LP 1.( PERFORMED ENGINE FIRE LOOP TEST PER AMM 26-11-00. TEST OK MSG CLEARED.  )
